# SDR ASAA2018011923224

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,591 hours, 12,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8910
- Condition: Inoperative
- Location: Ac Bay
- Part time: 43,606 hours, 12,979 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RIGHT PACK LIGHT ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. RAN BITE TEST, CONCLUDED TCV ON RIGHT PACK INOP. REPLACED RIGHT PACK TCV. GROUND TEST PASSED. BITE TEST SHOWED NO FAULTS, NO LEAKS DETECTED. REF FIM 21-62 TASK 901 AND REF AMM 25-51-10 FOR WORK ACCOMPLISHED.
